Laurel, I don't really want to question the doctor, but my mother was also diagnosed with a TIA, and none of the family were at that time aware of Diabetic medication issues, so we never questioned the doctor about
a possible Hypoglycemic attack. I was diagnosed Type 2 several years later and then after many(!!) support groups, training sessions, and conferences on "Diabetes", I became aware of how many hypoglycemic attacks occur if anyone are taking many of the Diabetic medications(commonly reffrred to as "Hypoglycemic Agents" I believe..). These attacks seem very similar to TIA symptoms. Once she was diagnosed without question, she was put on one medication after another( all having many side effects) and now all doctors are now hesitant to re-evaluate. This seems to be VERY COMMON concern in the diabetic support groups I go to. Did this ever come up? Do you aggree or know something else. I am not so confident about
the CT scans...just a personal technical concern. I've asked about
CT scans but it seems to be a guarded and controversial technical area.